Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 46, NWS Mobile, AL

October 6, 2013

NWS Mobile, AL issued this small craft advisory at Oct 6, 2013, 4:42 AM CDT. It took effect at Oct 6, 2013, 7:00 AM CDT. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2013, 4:42 AM CDT (09:42 UTC)
In effect from
Oct 6, 2013, 7:00 AM CDT
Expired
Oct 8, 2013, 10:00 AM CDT
In force
51 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WHUS74 KMOB 060942
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
442 AM CDT SUN OCT 6 2013

...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL DEPRESSION 
KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT...

.STRONG ONSHORE WINDS AND BUILDING SEAS ARE EXPECTED OVER THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS TODAY AHEAD OF THE APPROACH
REMNANTS OF TROPICAL DEPRESSION KAREN. A STRONG COLD FRONT WILL MOVE
THROUGH THE AREA TONIGHT...BRINGING STRONG OFFSHORE FLOW TO THE
ENTIRE MARINE AREA THROUGH MONDAY MORNING.

GMZ650-655-670-675-061800-
/O.NEW.KMOB.SC.Y.0046.131006T1200Z-131007T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
442 AM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH TO
  NORTHWEST 20 TO 25 KNOTS TONIGHT. 

* SEAS: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-061800-
/O.NEW.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
442 AM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT
MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. 

* SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
584 
WHUS74 KMOB 061519
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1019 AM CDT SUN OCT 6 2013

...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL
DEPRESSION KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT...

.STRONG ONSHORE WINDS AND BUILDING SEAS ARE EXPECTED OVER THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS TODAY AHEAD OF THE
APPROACH REMNANTS OF TROPICAL DEPRESSION KAREN. A STRONG COLD
FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING STRONG
OFFSHORE FLOW TO THE ENTIRE MARINE AREA THROUGH MONDAY MORNING.

GMZ650-655-670-675-062330-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1019 AM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH 
  TO NORTHWEST 20 TO 25 KNOTS TONIGHT. 

* SEAS: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-062330-
/O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1019 AM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
700 
WHUS74 KMOB 062034
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CDT SUN OCT 6 2013

...STRONG WINDS DEVELOP AHEAD OF THE REMNANTS OF TROPICAL
DEPRESSION KAREN TODAY AND BEHIND A STRONG COLD FRONT TONIGHT...

.STRONG ONSHORE WINDS WILL TRANSITION TO OFFSHORE AS THE REMNANTES OF
KAREN AND A MODERATE COLD FRONT WILL MOVE THROUGH THE AREA
TONIGHT...BRINGING STRONG OFFSHORE FLOW TO THE ENTIRE MARINE AREA
THROUGH MONDAY MORNING.

GMZ650-655-670-675-070445-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 PM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: SOUTH TO SOUTHEAST AROUND 20 KNOTS TODAY BECOMING NORTH 
  TO NORTHWEST 20 TO 25 KNOTS TONIGHT. 

* SEAS: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-070445-
/O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
334 PM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
074 
WHUS74 KMOB 070409
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1109 PM CDT SUN OCT 6 2013

...STRONG WINDS DEVELOP BEHIND A COLD FRONT TONIGHT...

.STRONG NORTHERLY WINDS WILL DEVELOP OVERNIGHT AS A COLD FRONT WILL
MOVE THROUGH THE AREA AND CONTINUE THROUGH MONDAY MORNING.

GMZ650-655-670-675-071215-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1109 PM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: BECOMING NORTH TO NORTHWEST 20 TO 25 KNOTS.

* SEAS: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-071215-
/O.CON.KMOB.SC.Y.0046.131007T0500Z-131007T1700Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1109 PM CDT SUN OCT 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS.

* SEAS: CHOPPY TO ROUGH ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
625 
WHUS74 KMOB 070848
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 AM CDT MON OCT 7 2013

...STRONG OFFSHORE WINDS WILL CONTINUE THIS MORNING...

.STRONG NORTHERLY WINDS WILL PERSIST THIS MORNING IN THE WAKE OF A
COLD FRONT. WHILE WINDS WILL DIMINISH SOME THIS AFTERNOON...SMALL
CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON THROUGH EARLY TUESDAY
MORNING. 

GMZ630>635-650-655-670-675-071700-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131007T1700Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 AM CDT MON OCT 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* SEAS: 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20 TO 60
  NM OUT. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
906 
WHUS74 KMOB 071533
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1033 AM CDT MON OCT 7 2013

...STRONG OFFSHORE WINDS WILL CONTINUE THIS MORNING...

.STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING...THEN
STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT. 

GMZ630>635-650-655-670-675-072345-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1033 AM CDT MON OCT 7 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* SEAS: 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20 
  TO 60 NM OUT. BAY WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
660 
WHUS74 KMOB 071540 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1036 AM CDT MON OCT 7 2013

...STRONG OFFSHORE WINDS WILL CONTINUE THROUGH TONIGHT...

.STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING...THEN
STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT. 

GMZ630>635-650-655-670-675-080000-
/O.COR.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1036 AM CDT MON OCT 7 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* SEAS: UP TO 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 8 FEET 20
  TO 60 NM OUT. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
169 
WHUS74 KMOB 072050
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT MON OCT 7 2013

...STRONG OFFSHORE WINDS WILL CONTINUE THROUGH TONIGHT...

.STRONG NORTHERLY WINDS WILL PERSIST TODAY WITH SOME WEAKENING...
THEN STRENGTHEN AGAIN TONIGHT IN THE WAKE OF A COLD FRONT.

GMZ630>635-650-655-670-675-080500-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
350 PM CDT MON OCT 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* SEAS: UP TO 4 TO 6 FEET FROM 0 TO 20 NM OFFSHORE AND 5 TO 7 FEET 20
  TO 60 NM OUT. BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
764 
WHUS74 KMOB 080243
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
943 PM CDT MON OCT 7 2013

...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH TUESDAY MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE THROUGH TUESDAY MORNING BEFORE
DECREASING AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN GULF.

GMZ630>635-650-655-670-675-081200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-131008T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
943 PM CDT MON OCT 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* SEAS: UP TO 2 TO 4 FEET FROM 0 TO 20 NM OFFSHORE AND 4 TO 6 FEET 20
  TO 60 NM OUT. BAY WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
172 
WHUS74 KMOB 080943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
443 AM CDT TUE OCT 8 2013

...STRONG NORTHERLY WINDS WILL CONTINUE THROUGH MID MORNING...

.STRONG NORTHERLY WINDS WILL CONTINUE THROUGH MID MORNING TODAY THEN 
DIMINISH LATER IN THE DAY AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN
GULF.

GMZ630>635-650-655-670-675-081500-
/O.EXT.KMOB.SC.Y.0046.000000T0000Z-131008T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
443 AM CDT TUE OCT 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS AND GUSTY THROUGH MID 
  MORNING.

* SEAS: UP TO 2 TO 4 FEET FROM 0 TO 20 NM OFFSHORE AND 4 TO 6 FEET 20
  TO 60 NM OUT THROUGH MID MORNING. BAY WATERS CHOPPY TO ROUGH
  THROUGH MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:34 AM CDT, 8 minutes earlier.

Area forecast discussion, Oct 6, 4:34 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT SUN OCT 6 2013

.SHORT TERM (TODAY AND TONIGHT)...TROPICAL DEPRESSION KAREN HAS
WEAKENED TO A REMNANT LOW EARLY THIS MORNING AND IS STILL LOCATED
JUST SOUTH OF THE SOUTHEAST LOUISIANA COAST. MEANWHILE...A STRONG
COLD FRONT CONTINUES TO STEADILY PUSH EAST AND WAS MOVING THROUGH
WEST TENNESSEE...WESTERN MISSISSIPPI...AND CENTRAL LOUISIANA AS OF
3AM. THE COLD FRONT WILL CONTINUE TO MOVE EAST TOWARD THE REGION
TODAY...WITH THE REMNANTS OF KAREN BEGINNING TO MOVE MORE QUICKLY TO
THE EAST NORTHEAST ACROSS THE LOCAL MARINE AREA. AT SOME POINT
TODAY...THE REMNANT LOW WILL MERGE WITH THE FRONTAL BOUNDARY.
PRECIPITABLE WATERS OF 2.2-2.4 INCHES WILL SURGE INTO THE AREA FROM
THE GULF AHEAD OF THE SFC LOW. SCATTERED SHOWERS ARE ALREADY
DEVELOPING ACROSS THE SOUTHERN HALF OF THE AREA EARLY THIS MORNING
AS THIS TROPICAL AIRMASS BEGINS TO MOVE IN AND WE EXPECT COVERAGE TO
BECOME MORE WIDESPREAD ALONG THE COAST THIS MORNING...SPREADING
INLAND THROUGH THE DAY. WE CONTINUE TO ADVERTISE STORM TOTALS AROUND
1-2 INCHES...ALTHOUGH LOCALLY HIGHER TOTALS ARE CERTAINLY
POSSIBLE...ESPECIALLY ALONG THE COAST WHERE HEAVY RAIN BANDS WILL BE
APT TO TRAIN OVER THE SAME LOCATIONS. FORECAST SOUNDINGS SHOW THE
LOW LEVEL WIND FIELD WILL NOT EXHIBIT MUCH IN THE WAY OF SPEED
SHEAR...ALTHOUGH SOME DIRECTIONAL SHEAR WILL EXIST. HOWEVER...0-1KM
HELICITY VALUES ARE FORECAST TO GENERALLY BE LESS THAN 100
M2/S2...SUGGESTING THE ISOLATED TORNADO POTENTIAL IS VERY LOW.

THERE ARE SOME SMALL DIFFERENCES IN THE TIMING OF THE FRONTAL
PASSAGE...WITH THE ECMWF THE SLOWEST SOLUTION. THE SREF SHOWS THE
FRONT NEAR OR JUST EAST OF THE I-65 CORRIDOR BETWEEN 10PM-MIDNIGHT
AND CLEARING THE FORECAST AREA BY 4AM. THE SREF TIMING WAS USED FOR
THIS FORECAST. RAIN CHANCES WILL END AND SKIES WILL CLEAR FROM WEST
TO EAST WITH THE FROPA. GUIDANCE HAS TRENDED COOLER FOR LOWS
TONIGHT...BUT AM A LITTLE HESITANT TO GO AS LOW AS MAV/MET GIVEN
THAT THE STATISTICAL GUIDANCE IS OFTEN TOO COOL IN THE COLD AIR
ADVECTION REGIME IMMEDIATELY BEHIND THE FROPA...WHEN CONTINUED
BOUNDARY LAYER MIXING OFTEN KEEPS TEMPS A LITTLE WARMER THAN
EXPECTED. HAVING SAID THAT...WILL GO ABOUT 2-3 DEGREES WARMER THAN
GUIDANCE TO ACCOUNT FOR THIS. IT WILL STILL COOL DOWN CONSIDERABLY
AND FEEL MORE LIKE FALL WITH LOWS IN THE LOW 50 TO MID 50S OVER THE
FAR WESTERN ZONES WITH LOW TO MID 60S OVER THE FAR EAST ZONES. 34/JFB

(MONDAY THROUGH TUESDAY)...REMNANTS OF KAREN NO LONGER EXPECTED TO
MOVE ASHORE UNTIL IT REACHES THE VICINITY OF PANAMA CITY FLORIDA.
RISK OF MINOR COASTAL FLOODING WILL HAVE LONG ABATED AS THE WIND
BEHIND THE STRONG COLD FRONT SWEEPING THROUGH WILL HAVE SHIFTED TO
THE NORTHWEST. WITH STRONG WIND AND STEEP TEMPERATURE GRADIENT...WE
WOULD WITNESS THE STRONGEST COLD AIR ADVECTION KINEMATICS WE HAVE
SEEN SO FAR SINCE THE SUMMER. ALMOST ALL OF THAT ADVECTIVE PROCESS
SHOULD BE COMPLETE BY NOON MONDAY WITH A BRIGHT CLEAR SKY AND DRY
CONDITIONS TO CONTINUE THROUGH MONDAY NIGHT AS THE HIGH BUILDS IN
FROM THE NORTHWEST. LOWS OVERNIGHT MONDAY WILL REACH INTO THE MID 40S
NORTH OF US HIGHWAY 84...AND WEST OF I-65....AND LOWER TO MID 50S
ELSEWHERE. WILL SEE A BIT OF LEFTOVER CONVECTION...SANS
RUMBLES...MONDAY MORNING IN THE EASTERN ZONES.

77/BD

.LONG TERM (TUESDAY NIGHT THROUGH FRIDAY)...THE DURATION OF CLOSE
PHASING BETWEEN THE EURO AND THE GFS WITH SURFACE FEATURE POSITIONS
IS MUCH LONGER THAN IT WAS SATURDAY. IT SEEMS TO GO FOR AT LEAST 120
HOURS SO CONFIDENCE IN THE MOS GUIDANCE IS ENCOURAGED.  WE WILL
REMAIN CLOSE TO THE MOS GUIDANCE CALCULATIONS FROM THE 06.0000Z GFS
MODEL RUN. TUESDAY WE EXPECT A CLEAR SKY AS THAT HIGH CONTINUES TO
DOMINATE. BY NOW THE STIFF NORTHWEST WINDS WILL HAVE VEERED NORTH
THEN NORTHEAST AND SOMEWHAT LIGHTER AS THE FLAT PRESSURE GRADIENT
INSIDE THE OUTER PORTION OF THE HIGH MOVES OVER THE REGION. PARTLY
CLOUDY TO MOSTLY CLOUDY SKIES WILL RETURN FOR THE REST OF THE
WEEK....BUT STILL THERE IS NO SIGNIFICANT CHANCE OF RAIN THROUGH
FRIDAY. AFTERNOON HIGHS WILL START IN THE HIGH 70S TUESDAY THEN
CREEP BACK UP INTO THE LOW AND MIDDLE 80S BY THURSDAY AND REMAIN
THERE FOR THE REST OF THE OUTLOOK. AND LOWS WILL START WEDNESDAY
MORNING FROM THE LOWER TO MIDDLE 50S...REBOUNDING INTO THE MID TO
UPPER 50S FAR INLAND AND THE LOWER 60S ELSEWHERE LATER IN THE WEEK.
MUCH LOWER HUMIDITY EXPECTED...30S AND 40S DURING THE DAY AND 80S AT
NIGHT. 77/BD

&&

.AVIATION (12Z ISSUANCE)...SHOWERS AND SOME THUNDERSTORMS WILL
BECOME MORE WIDESPREAD THROUGH THE COURSE OF THE MORNING ALONG THE
COAST AND SPREADING INLAND THROUGH THE DAY. PERIODS OF MVFR CIGS
LIKELY WITH THIS RAIN...WITH BRIEF PERIODS OF IFR VSBYS IN
TORRENTIAL DOWNPOURS. A COLD FRONT WILL MOVE THROUGH THE AREA THIS
EVENING...PUSHING THROUGH MOB/BFM BETWEEN 01-03Z AND PNS 04-06Z.
RAIN WILL END AND SKIES WILL BEGIN TO CLEAR BEHIND THE FRONT. A
PERIOD OF BREEZY NW WINDS LIKELY IMMEDIATELY BEHIND THE FROPA. 34/JFB

&&

.MARINE...THE REMNANTS OF KAREN WILL MOVE ACROSS THE AL/NW FL GULF
WATERS TODAY AHEAD OF A COLD FRONT MOVING IN FROM THE WEST. WINDS
WILL VEER TO THE SOUTH AND INCREASE TO AROUND 20 KT AHEAD OF THE LOW
WITH SEAS BUILDING TO 5-7 FT. THEREFORE...HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THE GULF WATERS BEGINNING AT 7AM. WINDS WILL BE IN THE
EXERCISE CAUTION RANGE IN THE BAYS AND SOUNDS. NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH
THE COURSE OF THE MORNING. SOME COULD PRODUCE WIND GUSTS TO 30 KT
ALONG WITH TORRENTIAL DOWNPOURS.

A COLD FRONT WILL MOVE THROUGH THE MARINE AREA TONIGHT...WITH STRONG
NORTHWEST WINDS DEVELOPING IN THE WAKE OF THE FRONT. THE BAYS AND
SOUNDS WILL BE INCLUDED IN THE SMALL CRAFT ADVISORY AT MIDNIGHT WITH
ALL ZONES IN THE ADVISORY THROUGH NOON MONDAY. OFFSHORE FLOW WILL
ONLY GRADUALLY DIMINISH...WITH EXERCISE CAUTION LEVELS LIKELY THROUGH
MONDAY NIGHT. LIGHTER OFFSHORE WINDS TUESDAY WILL VEER TO THE EAST
AND INCREASE MIDWEEK AS A STRONG HIGH RIDGES DOWN THE EASTERN
SEABOARD. 34/JFB

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  59  80  52  77 /  80  20  05  00  00
PENSACOLA   82  64  82  52  76 /  80  60  10  00  00
DESTIN      82  70  82  60  77 /  80  70  20  00  00
EVERGREEN   80  59  80  47  78 /  80  60  10  00  00
WAYNESBORO  79  53  79  46  78 /  80  10  05  05  00
CAMDEN      80  56  77  47  77 /  80  50  10  05  05
CRESTVIEW   81  63  82  47  79 /  80  70  20  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO NOON MONDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
     NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
     SOUTHERN MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Oct 5, 10:00 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 PM CDT SAT OCT 5 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-062300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1000 PM CDT SAT OCT 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS WILL CONTINUE
ALONG AREA BEACHES THROUGH TONIGHT.

A FEW BANDS OF RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL
MOVE ACROSS THE REGION TONIGHT. A FEW WIND GUSTS TO 35
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY
DOWNPOURS CAN BE EXPECTED. COVERAGE OF SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS WILL INCREASE TONIGHT...ESPECIALLY NEAR THE COAST.
LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH RISK OF LIFE THREATENING RIP CURRENTS WILL CONTINUE ALONG AREA
BEACHES THROUGH AT LEAST SUNDAY.

TROPICAL DEPRESSION KAREN IS EXPECTED TO MOVE NORTHEASTWARD TO NEAR
THE SOUTHEASTERN TIP OF LOUISIANA EARLY SUNDAY MORNING AND
MOVE EASTWARD ACROSS THE NORTHERN GULF OF MEXICO SUNDAY. THE
EXPECTED STORM SURGE IMPACTS CONTINUE TO DECREASE...WITH A MAXIMUM
OF 1 TO 2 FEET OF INUNDATION POSSIBLE. THE POTENTIAL FOR MINOR
COASTAL FLOODING WILL BE GREATEST DURING THE TIME OF HIGH TIDE LATER
THIS EVENING AND AGAIN LATE SUNDAY EVENING.

TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...MAINLY ALONG
AND TO THE EAST OF THE TRACK OF THE CENTER OF KAREN.

THE TORNADO THREAT ASSOCIATED WITH KAREN AT THIS TIME APPEARS MINIMAL.
AN ISOLATED TORNADO CANNOT BE RULED OUT LATE TONIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER GROUPS WILL LIKELY NOT BE REQUESTED.

GMZ630>635-650-655-670-675-062300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 PM CDT SAT OCT 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS AND BUILDING SEAS CAN
BE EXPECTED LATE TONIGHT IN ADVANCE OF THE APPROACH OF TROPICAL
DEPRESSION KAREN. SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS
WILL DEVELOP THROUGH TONIGHT...A FEW OF WHICH COULD PRODUCE SUDDEN
SQUALLS AND ISOLATED WATERSPOUTS. SMALL CRAFT SHOULD EXERCISE
CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE TO OCCASIONALLY STRONG MARINE WINDS WILL PERSIST THROUGH
SUNDAY AS THE CIRCULATION ASSOCIATED WITH KAREN MOVES ACROSS THE
NORTHERN GULF OF MEXICO. A STRONG OFFSHORE FLOW WILL SPREAD OVER THE
MARINE AREA IN THE WAKE OF A PASSING COLD FRONT LATE SUNDAY NIGHT
INTO MONDAY. SEAS WILL RANGE BETWEEN 5 AND 8 FEET THROUGH MONDAY.
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS MAY PRODUCE SUDDEN
SQUALLS AND ISOLATED WATERSPOUTS SUNDAY. SMALL CRAFT SHOULD EXERCISE
CAUTION.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 10:06 AM CDTAreal Flood AdvisoryMOBMobile114 min
Oct 6, 12:14 PM CDTAreal Flood AdvisoryMOBMobile2 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.